# SDR SWAA2014100632665

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 54,437 hours, 42,893 cycles
- System (JASC): 2565 · Escape Slide
- Part: Gauge
- Part number: 61620468
- Part serial: 1816A
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE PRESS GAUGE INOPERATIVE.  R & R SLIDE IAW MT.
